Quote Originally Posted by 24andred View Post
I find it fascinating that what works for some people can make other people much worse. I have seen a direct effect of depression medications on my rosacea....and they make it much worse (much more red + dry skin, dry eyes, more prone to flushing. I am currently on lamotrigine and my rosacea / eyes are the worst they have ever been. I have tried the whole spectrum of SSRI's & SNRI's and this has been the case. I believe my rosacea and depression have a similar cause. The rosacea started after a couple months of severe depression. Kind of makes me sad because the brain is not well understood. I am definitely going to take into account everything everyone has said on here. Now I just need to find a dermatologist that doesn't say "I don't treat stinging, I treat skin" ("Rosacea Specialist" at UPenn )
That's terrible about SSRI's, SNRI's worsening your rosacea. One thing is ketamine iv for depression - my experience is that it blows the traditional pills out of the water. It can be done for neuropathic pain too although it didn't help my rosacea pain long term. At my local teaching hospital they are also interested in studying transcranial magnetic stimulation (TMS) for depression. Psych says she has good results. Take care